# SDR AALA201510269001

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 70,709 hours, 10,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLASS SEAT 5H & 6H EMER LIGHTS INOPERATIVE.  REPLACED LIGHT WIRE HARNESS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 35-51-00-710-84-A-01.
